Alert archive / Virginia / Gale Warnings in 2016

Gale Warning 9, NWS Baltimore/Washington

February 16, 2016

NWS Baltimore/Washington issued this gale warning at Feb 16, 2016, 8:08 AM EST. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 16, 2016, 8:08 AM EST (13:08 UTC)
Expired
Feb 16, 2016, 11:45 AM EST
In force
4 hr
Issued by
NWS Baltimore/Washington

The text

As transmitted.

774 
WHUS71 KLWX 161308
MWWLWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
808 AM EST TUE FEB 16 2016

ANZ530>543-162115-
/O.UPG.KLWX.SC.Y.0033.000000T0000Z-160217T0500Z/
/O.NEW.KLWX.GL.W.0009.160216T1308Z-160216T1900Z/
/O.NEW.KLWX.SC.Y.0034.160216T1900Z-160217T0500Z/
CHESAPEAKE BAY NORTH OF POOLES ISLAND MD-
CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD-
CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD-
CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD-
CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA-
TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD-
TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD-
TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA-
PATAPSCO RIVER INCLUDING BALTIMORE HARBOR-
CHESTER RIVER TO QUEENSTOWN MD-EASTERN BAY-
CHOPTANK RIVER TO CAMBRIDGE MD AND THE LITTLE CHOPTANK RIVER-
PATUXENT RIVER TO BROOMES ISLAND MD-
TANGIER SOUND AND THE INLAND WATERS SURROUNDING BLOODSWORTH
ISLAND-
808 AM EST TUE FEB 16 2016

...GALE WARNING IN EFFECT UNTIL 2 PM EST THIS AFTERNOON...
...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO
MIDNIGHT EST TONIGHT...

THE NATIONAL WEATHER SERVICE IN BALTIMORE MD/WASHINGTON HAS
ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 2 PM EST THIS
AFTERNOON. A SMALL CRAFT ADVISORY IS IN EFFECT FROM 2 PM THIS
AFTERNOON TO MIDNIGHT TONIGHT.

* WINDS...18 TO 33 KNOTS WITHIN THE SMALL CRAFT ADVISORY.

* WINDS...34 TO 47 KNOTS WITHIN THE GALE WARNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

JACKSON
1 follow-up statement
815 
WHUS71 KLWX 161645
MWWLWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1145 AM EST TUE FEB 16 2016

ANZ530>543-170045-
/O.CAN.KLWX.GL.W.0009.000000T0000Z-160216T1900Z/
/O.EXT.KLWX.SC.Y.0034.160216T1645Z-160217T0500Z/
CHESAPEAKE BAY NORTH OF POOLES ISLAND MD-
CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD-
CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD-
CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD-
CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA-
TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD-
TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD-
TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA-
PATAPSCO RIVER INCLUDING BALTIMORE HARBOR-
CHESTER RIVER TO QUEENSTOWN MD-EASTERN BAY-
CHOPTANK RIVER TO CAMBRIDGE MD AND THE LITTLE CHOPTANK RIVER-
PATUXENT RIVER TO BROOMES ISLAND MD-
TANGIER SOUND AND THE INLAND WATERS SURROUNDING BLOODSWORTH
ISLAND-
1145 AM EST TUE FEB 16 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT EST
TONIGHT...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BALTIMORE MD/WASHINGTON HAS
CANCELLED THE GALE WARNING.

* WINDS...18 TO 33 KNOTS WITHIN THE SMALL CRAFT ADVISORY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

JACKSON

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Baltimore/Washington wrote its last area forecast discussion before this gale warning went out at Feb 16, 4:02 AM EST, 4 hours 6 minutes earlier.

Area forecast discussion, Feb 16, 4:02 AM EST, 4 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
402 AM EST TUE FEB 16 2016

.SYNOPSIS...LOW PRESSURE OVER SOUTHWEST VIRGINIA WILL MOVE
NORTHEAST ACROSS THE THE AREA TODAY. A WEAK COLD FRONT CROSSES
FROM THE WEST TONIGHT...THEN HIGH PRESSURE BUILDS OVER THE AREA
THROUGH THURSDAY NIGHT. A COLD FRONT CROSSES THE AREA FRIDAY
NIGHT.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...COASTAL FRONT HAS
PROGRESSED INLAND OVERNIGHT WITH TEMPERATURES NOW IN THE 50S IN
SOUTHEASTERN VA WHILE OVER NOVA AND WEST OF I-95 THEY REMAIN
BELOW FREEZING. STRONG PRESSURE FALLS IN THE ORDER OF 6-8 MB/3HR
ARE BEING OBSERVED OVER SRN VA AND NC WHICH SHOULD ADVANCE NWD AS
LOW PRES OVER SOUTHWEST VA MOVES NORTHEAST. THIS WILL RESULT IN
COASTAL FRONT MOVING FURTHER INLAND WITH TEMPS RISING IN THE NEXT
SVRL HOURS. HI-RES NAM FIREWX NEST AND WRF-ARW SHOW TEMPS RISING
ABV FREEZING BETWEEN 11Z-12Z TODAY AND PRETTY MUCH EVERYWHERE BY
13Z. AS LOW PRES TRACKS ACROSS THE AREA LATER THIS MORNING...WE'LL
SEE A BIG SLUG OF MOISTURE GET DRAWN NWD ON AN 80-KT LOW LEVEL
JET. HEAVY RAINS EXPECTED FOR THE FIRST HALF OF THE DAY WITH
AMOUNTS RANGING FROM HALF INCH ACROSS SRN MD TO AN INCH ACROSS THE
DISTRICT AND BETWEEN 1 TO 1.5 INCHES ACROSS THE BLUE RIDGE AND
NORTH CENTRAL AND WESTERN MD. FLOOD WATCH WAS EXPANDED SWD TO
INCLUDE AUGUSTA...HIGHLAND AND PENDLETON COUNTIES WHERE DECENT
SNOW FELL YDAY AND SNOWMELT AND HEAVY RAINS BECOME ALL RUNOFF.
CDFNT CLEARS THE AREA BY MIDDAY WITH PRECIP ENDING IN THE
AFTERNOON FROM WEST TO EAST.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH THURSDAY/...A SECOND
SHORTWAVE-TROUGH WILL ROTATE AROUND LONGWAVE TROUGH OVER THE EAST
TONIGHT. MOST OF THE PRECIP WILL REMAIN FAR SOUTH BUT MAY CLIP
AUGUSTA AND NELSON COUNTIES. HAVE A MIX OF RAIN/SNOW THERE WHILE
UPSLOPE SNOW SHOWERS DEVELOP OVER THE MTNS. HIGH PRES THEN BUILDS
THROUGH EARLY FRI WITH IMPROVING CONDITIONS BUT WITH CHILLY TEMPS.

&&

.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...HIGH PRESSURE WILL BE MOVING
OVERHEAD THURSDAY NIGHT AND THEN TO THE EAST OF FRIDAY. MODELS
KEEP MOISTURE ASSOCIATED WITH THE ISENTROPIC LIFT IN THE RETURN
FLOW TO OUR NW FRIDAY MORNING...BUT THIS WILL NEED TO BE WATCHED
AS TEMPS WILL BE BELOW FREEZING.

WARM FRONT WILL CROSS THE AREA LATE FRIDAY...QUICKLY FOLLOWED BY A
COLD FRONT SATURDAY. MOISTURE AND FORCING GENERALLY STAY TO THE
NORTH...AND NEAR-ZONAL FLOW ALOFT WILL MEAN LITTLE IN THE WAY OF
COLD AIR TO FOLLOW. IN FACT TEMPS SATURDAY AND SUNDAY WILL BE ABOVE
NORMAL WITH A DEEP MIXED LAYER AND GUSTY WINDS.

NEXT WX SYSTEM WILL BE APPROACHING FROM THE SOUTHWEST ON MONDAY.
STILL SOME MODEL SPREAD ATTM IN TERMS OF TIMING AND
EVOLUTION...ALTHOUGH AT FIRST THE WARM AIR WILL STILL BE IN PLACE.
IF THE PRECIP ARRIVES EARLY ENOUGH...THERE COULD BE SOME MIXED
PRECIP IN THE POTOMAC HIGHLANDS.

&&

.AVIATION /09Z TUESDAY THROUGH SATURDAY/...VLIFR/IFR CONDITIONS
THIS MORNING WITH FZRA/RA. CHANGEOVER TO RAIN EXPECTED AROUND 12Z
AT MOST AIRPORTS BUT A LITTLE LONGER AT KMRB. CDFNT CLEARS THE
AREA AROUND 18Z WITH PRECIP ENDING QUICKLY AND FLYING CONDITIONS
IMPROVING MARKEDLY. STRONG LLWS THIS MORNING BUT DIMINISHING LATER
TODAY AS SFC WINDS BEGIN TO INCREASE.

GENERALLY VFR FOR THE REMAINDER OF THE OUTLOOK PERIOD WITH LITTLE TO
NO CHANCE OF PRECIP. WSW WINDS COULD GUSTS TO 25 KT OR HIGHER ON
SATURDAY.

&&

.MARINE...GUSTY SCA WINDS EXPECTED TODAY. GALE CONDITIONS UNLIKELY
DUE TO TYPICALLY VERY POOR MIXING OF STRONGER WINDS ALOFT OVER
VERY COLD WATER.

S WINDS INCREASE ON FRIDAY WITH SCA CONDITIONS BECOMING LIKELY. COLD
FRONT WILL CROSS FRIDAY NIGHT OR EARLY SATURDAY WITH WINDS BECOMING
WSW WITH GUSTS UP TO 30 KT POSSIBLE. APPEARS WINDS WILL BE BELOW
GALE FORCE ATTM.

&&

.TIDES/COASTAL FLOODING...WATER LEVELS EXPECTED TO RISE LATER
TODAY AS SRLY WINDS STRENGTHEN WITH MINOR COASTAL FLOODING LIKELY
AT SVRL SITES ON THE CHESAPEAKE BAY. ALTHOUGH ESTOFS SUGGEST
MODERATE COASTAL FLOODING AT BOWLEYS QUARTERS WILL TONE DOWN THAT LIKELY
AS SRLY WINDS NOT LIKELY TO MIX AS STRONG DUE TO COLD WATER. WE'LL
LIKELY ISSUE CFW LATER TODAY FOR THE AFTERNOON HIGH TIDE.

&&

.LWX WATCHES/WARNINGS/ADVISORIES...
DC...FLOOD WATCH THROUGH THIS EVENING FOR DCZ001.
     WINTER WEATHER ADVISORY UNTIL 10 AM EST THIS MORNING FOR
     DCZ001.
MD...FLOOD WATCH THROUGH THIS EVENING FOR MDZ003>006-011-013-014-
     016>018-503>508.
     WINTER STORM WARNING UNTIL 10 AM EST THIS MORNING FOR
     MDZ003>006-501>507.
     WINTER WEATHER ADVISORY UNTIL 10 AM EST THIS MORNING FOR
     MDZ011-013-014-016>018-508.
VA...FLOOD WATCH THROUGH THIS EVENING FOR VAZ025>031-036>040-
     050>057-501>506.
     WINTER STORM WARNING UNTIL 10 AM EST THIS MORNING FOR
     VAZ025>031-036>040-501-503>508.
     WINTER WEATHER ADVISORY UNTIL 10 AM EST THIS MORNING FOR
     VAZ054-057.
     WINTER STORM WARNING UNTIL 7 AM EST THIS MORNING FOR
     VAZ050>053-055-056-502.
WV...FLOOD WATCH THROUGH THIS EVENING FOR WVZ051>053-505-506.
     WINTER STORM WARNING UNTIL 10 AM EST THIS MORNING FOR
     WVZ050>053-055-501>506.
MARINE...SMALL CRAFT ADVISORY UNTIL MIDNIGHT EST TONIGHT FOR ANZ530>534-
     536>543.
     SMALL CRAFT ADVISORY UNTIL MIDNIGHT EST TONIGHT FOR ANZ535.

&&

SYNOPSIS...LFR
NEAR TERM...LFR
SHORT TERM...LFR
LONG TERM...ADS
AVIATION...ADS/LFR
MARINE...ADS/LFR
TIDES/COASTAL FLOODING...LFR
Hazardous weather outlook, Feb 16, 7:29 AM EST, 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
729 AM EST TUE FEB 16 2016

ANZ530>543-DCZ001-MDZ011-013-014-016>018-508-VAZ052>057-170930-
CHESAPEAKE BAY NORTH OF POOLES ISLAND MD-
CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD-
CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD-
CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD-
CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA-
TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD-
TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD-
TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA-
PATAPSCO RIVER INCLUDING BALTIMORE HARBOR-
CHESTER RIVER TO QUEENSTOWN MD-EASTERN BAY-
CHOPTANK RIVER TO CAMBRIDGE MD AND THE LITTLE CHOPTANK RIVER-
PATUXENT RIVER TO BROOMES ISLAND MD-
TANGIER SOUND AND THE INLAND WATERS SURROUNDING BLOODSWORTH
ISLAND-DISTRICT OF COLUMBIA-SOUTHERN BALTIMORE-PRINCE GEORGES-
ANNE ARUNDEL-CHARLES-ST. MARYS-CALVERT-SOUTHEAST HARFORD-
PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX-
ARLINGTON/FALLS CHURCH/ALEXANDRIA-STAFFORD-SPOTSYLVANIA-
KING GEORGE-
729 AM EST TUE FEB 16 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MARYLAND PORTION OF THE
CHESAPEAKE BAY...TIDAL POTOMAC RIVER...AND ADJACENT COUNTIES IN
CENTRAL MARYLAND AND NORTHERN VIRGINIA AS WELL AS THE DISTRICT OF
COLUMBIA.

.DAY ONE...TODAY AND TONIGHT

HEAVY RAINS COMBINED WITH SNOW MELT AND FROZEN GROUND MAY RESULT
IN FLOODING THROUGH THIS EVENING. A FLOOD WATCH FOR CREEKS AND
STREAMS REMAINS IN EFFECT THROUGH THIS EVENING. PLEASE SEE FFALWX
FOR FURTHER DETAILS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

MINOR TO MODERATE RIVER FLOODING IS POSSIBLE ACROSS PORTIONS
OF THE POTOMAC RIVER BASIN WEDNESDAY. A FLOOD WATCH FOR MAINSTEM
RIVERS IS IN EFFECT.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO REPORT INCIDENCES OF ICING...
STORM TOTAL SNOWFALL...AND FLOODING THROUGH TODAY.

MDZ003>006-501>507-VAZ025>031-036>040-050-051-501>508-WVZ050>053-
055-501>506-170930-
WASHINGTON-FREDERICK MD-CARROLL-NORTHERN BALTIMORE-
EXTREME WESTERN ALLEGANY-CENTRAL AND EASTERN ALLEGANY-
NORTHWEST MONTGOMERY-CENTRAL AND SOUTHEAST MONTGOMERY-
NORTHWEST HOWARD-CENTRAL AND SOUTHEAST HOWARD-NORTHWEST HARFORD-
AUGUSTA-ROCKINGHAM-SHENANDOAH-FREDERICK VA-PAGE-WARREN-CLARKE-
NELSON-ALBEMARLE-GREENE-MADISON-RAPPAHANNOCK-ORANGE-CULPEPER-
NORTHERN FAUQUIER-SOUTHERN FAUQUIER-WESTERN HIGHLAND-
EASTERN HIGHLAND-WESTERN LOUDOUN-EASTERN LOUDOUN-
NORTHERN VA BLUE RIDGE-CENTRAL VA BLUE RIDGE-HAMPSHIRE-MORGAN-
BERKELEY-JEFFERSON-HARDY-WESTERN GRANT-EASTERN GRANT-
WESTERN MINERAL-EASTERN MINERAL-WESTERN PENDLETON-
EASTERN PENDLETON-
729 AM EST TUE FEB 16 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN WEST VIRGINIA...
NORTHERN AND CENTRAL VIRGINIA...AND CENTRAL AND WESTERN MARYLAND
WITH THE EXCEPTION OF GARRETT COUNTY.

.DAY ONE...TODAY AND TONIGHT

A WINTER STORM WARNING IS IN EFFECT FOR NORTHERN AND WESTERN
PORTIONS OF THE AREA...INCLUDING ALONG THE BLUE RIDGE.

HEAVY RAINS COMBINED WITH SNOW MELT MAY RESULT IN FLOODING
TODAY THROUGH THIS EVENING. A FLOOD WATCH FOR STREAMS AND CREEKS
IS IN EFFECT. ADDITIONALLY...A FLOOD WATCH FOR MAINSTEM RIVERS IS
IN EFFECT FOR WEDNESDAY. PLEASE SEE FFALWX FOR FURTHER DETAILS.
ICE JAM FLOODING MAY ALSO OCCUR ON AREA RIVERS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

MINOR TO MODERATE RIVER FLOODING IS POSSIBLE ACROSS PORTIONS
OF THE POTOMAC RIVER BASIN WEDNESDAY. A FLOOD WATCH FOR MAINSTEM
RIVERS IS IN EFFECT.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO REPORT ANY INCIDENCES OF ICING...
STORM TOTAL SNOWFALL...AND FLOODING TONIGHT AND TUESDAY.

JACKSON

In the hours before

Local storm report, Feb 16, 6:09 AM EST, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
609 AM EST TUE FEB 16 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     SNOW             1 N CLARKSBURG          39.25N  77.28W
02/16/2016  M3.0 INCH        MONTGOMERY         MD   TRAINED SPOTTER

0600 AM     FREEZING RAIN    1 N CLARKSBURG          39.25N  77.28W
02/16/2016  M0.20 INCH       MONTGOMERY         MD   TRAINED SPOTTER

&&

EVENT NUMBER LWX1603130
EVENT NUMBER LWX1603131

ADS
Local storm report, Feb 16, 6:47 AM EST, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
647 AM EST TUE FEB 16 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0646 AM     SNOW             2 N COLUMBIA            39.24N  76.86W
02/16/2016  M3.7 INCH        HOWARD             MD   TRAINED SPOTTER

            0.45 INCHES WATER EQUIVALENT

0646 AM     SNOW             2 N COLUMBIA            39.24N  76.86W
02/16/2016  M2.7 INCH        HOWARD             MD   TRAINED SPOTTER

            24 HOUR SNOWFALL. 0.45 INCHES WATER EQUIVALENT

0646 AM     FREEZING RAIN    2 N COLUMBIA            39.24N  76.86W
02/16/2016  M0.20 INCH       HOWARD             MD   TRAINED SPOTTER

            0.45 INCHES WATER EQUIVALENT

&&

EVENT NUMBER LWX1603132
EVENT NUMBER LWX1603133
EVENT NUMBER LWX1603134

LFR
Local storm report, Feb 16, 7:11 AM EST, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
711 AM EST TUE FEB 16 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0710 AM     FREEZING RAIN    RAWLINGS                39.54N  78.89W
02/16/2016  M0.25 INCH       ALLEGANY           MD   TRAINED SPOTTER

&&

EVENT NUMBER LWX1603135

JACKSON
Special weather statement, Feb 16, 7:42 AM EST, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
742 AM EST TUE FEB 16 2016

MDZ005-006-011-014-503>508-VAZ050>053-055-056-502-506-161400-
CARROLL-NORTHERN BALTIMORE-SOUTHERN BALTIMORE-ANNE ARUNDEL-
NORTHWEST MONTGOMERY-CENTRAL AND SOUTHEAST MONTGOMERY-
NORTHWEST HOWARD-CENTRAL AND SOUTHEAST HOWARD-NORTHWEST HARFORD-
SOUTHEAST HARFORD-ORANGE-CULPEPER-
PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX-STAFFORD-
SPOTSYLVANIA-SOUTHERN FAUQUIER-EASTERN LOUDOUN-
INCLUDING THE CITIES OF...ELDERSBURG...WESTMINSTER...
REISTERSTOWN...COCKEYSVILLE...BALTIMORE...GLEN BURNIE...
ANNAPOLIS...SEVERN...SOUTH GATE...SEVERNA PARK...ARNOLD...
ODENTON...GERMANTOWN...DAMASCUS...BETHESDA...ROCKVILLE...
GAITHERSBURG...SILVER SPRING...LISBON...COLUMBIA...
ELLICOTT CITY...JARRETTSVILLE...ABERDEEN...ORANGE...
GORDONSVILLE...CULPEPER...DALE CITY...MANASSAS...WOODBRIDGE...
LAKE RIDGE...MONTCLAIR...RESTON...HERNDON...ANNANDALE...
CENTREVILLE...CHANTILLY...MCLEAN...FRANCONIA...FALMOUTH...
FREDERICKSBURG...LEESBURG...ASHBURN...STERLING
742 AM EST TUE FEB 16 2016

...POCKETS OF COLD AIR DEPARTING BUT WATCH OUT FOR ICY TRAVEL AND
WALKING EARLY THIS MORNING...

ICY ROADS AND SIDEWALKS WILL BE MELTING THIS MORNING...BUT USE
CAUTION WALKING AND DRIVING BETWEEN 7 AND 9 AM. WARM AIR IS
QUICKLY BUT ERRATICALLY WARMING TEMPERATURES ACROSS THE REGION.
TEMPERATURES NEAR 50 ARE BEING REPORTED IN CLOSE PROXIMITY TO
LOCATIONS STILL NEAR FREEZING AT 7 AM. WHAT THAT MEANS FOR YOUR
TRAVELS IS THAT SOME AREAS WILL BE WET...AND OTHERS WILL STAY ICY
FOR A LITTLE WHILE LONGER. DRIVE GENTLY AND WALK WITH CAUTION.

STRONG
Local storm report, Feb 16, 7:49 AM EST, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
749 AM EST TUE FEB 16 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 AM     FREEZING RAIN    1 N BEL AIR             39.55N  76.35W
02/16/2016  M0.28 INCH       HARFORD            MD   PUBLIC

&&

EVENT NUMBER LWX1603136

STRONG
Local storm report, Feb 16, 8:08 AM EST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
808 AM EST TUE FEB 16 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0628 AM     FREEZING RAIN    1 NE POINT OF ROCKS     39.28N  77.53W
02/16/2016  M0.20 INCH       FREDERICK          MD   NWS EMPLOYEE

&&

EVENT NUMBER LWX1603137

STRONG

The office that day

Everything else NWS Baltimore/Washington issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 16, 8:08 AM ESTSmall Craft AdvisoryLWX13 hr
Feb 16, 8:47 AM ESTCoastal Flood AdvisoryLWXAnne Arundel, Baltimore, City of Baltimore4 hr
Feb 16, 10:08 AM ESTAreal Flood WarningLWXAnne Arundel, Baltimore, Harford, Howard, Montgomery, Prince George's and 1 more4 hr
Feb 16, 10:44 AM ESTRiver Flood WarningLWXPendleton17 hr

Nearby

Gale Warnings in Virginia, 2016Every gale warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.